# SDR DALA2022050203080

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 CORROSION WAS FOUND ON THE LH WING ACA (ANCHORAGE) FITTING. CORRECTIVE ACTION: COMPLIED WITH ERA 597873-14AD REV O. (2215831)
